2 doctors weighed in:

Can i take imodium (loperamide) for AC chemo side effect diarrhea?

2 doctors weighed in
Dr. Michael Thompson
Internal Medicine - Hematology & Oncology
1 doctor agrees

In brief: Yes, maybe

Anti-diarrheal drugs are helpful in chemotherapy induced diarrhea.
However, need to be sure that the diarrhea is from chemotherapy and not infectious -- such as clostridium difficile toxin (cdt) induced diarrhea. Cdt pcr can detect. In that case the bodies natural reaction is to get rid of the toxin by voiding with diarrhea. That diarrhea needs antibiotics for a potentially prolonged time.

In brief: Yes, maybe

Anti-diarrheal drugs are helpful in chemotherapy induced diarrhea.
However, need to be sure that the diarrhea is from chemotherapy and not infectious -- such as clostridium difficile toxin (cdt) induced diarrhea. Cdt pcr can detect. In that case the bodies natural reaction is to get rid of the toxin by voiding with diarrhea. That diarrhea needs antibiotics for a potentially prolonged time.
Dr. Michael Thompson
Dr. Michael Thompson
Thank
Read more answers from doctors